Spaces in which sequences suffice II

S. Franklin

Fundamenta Mathematicae (1967)

  • Volume: 61, Issue: 1, page 51-56
  • ISSN: 0016-2736

How to cite


Franklin, S.. "Spaces in which sequences suffice II." Fundamenta Mathematicae 61.1 (1967): 51-56. <>.

author = {Franklin, S.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {51-56},
title = {Spaces in which sequences suffice II},
url = {},
volume = {61},
year = {1967},

AU - Franklin, S.
TI - Spaces in which sequences suffice II
JO - Fundamenta Mathematicae
PY - 1967
VL - 61
IS - 1
SP - 51
EP - 56
LA - eng
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Aleksander V. Arhangel'skii, On compact spaces which are unions of certain collections of subspaces of special type
  2. Ignacio Jané, Paul R. Meyer, Petr Simon, Richard Gordon Wilson, On tightness in chain-net spaces
  3. R. H. Marty, κ - R -spaces
  4. Aleksandr I. Bashkirov, There is no universal separable Fréchet or sequential compact space
  5. Ernest Michael, Bi-quotient maps and cartesian products of quotient maps
  6. S. P. Franklin, Natural covers
  7. Iwao Yoshioka, On spaces with point-countable k -systems
  8. Mi Ae Moon, Myung Hyun Cho, Junhui Kim, On AP spaces in concern with compact-like sets and submaximality
  9. Salvador García-Ferreira, Paul J. Szeptycki, MAD families and P -points
  10. Riccardo Ghiloni, Hausdorff Fréchet closure spaces with maximum topological defect

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.